Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Is there any treatment for Obsessive-compulsive disorder (OCD)?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
This a stange question, I guess. But I have had OCD for along time, but live a normal life outwardly. Wife, 4 older kids, great career etc.

I have this strange OCD that ...what if I were gay? I don't like guys so it's a weird OCD that must have reasons.

But when I shower at the gym, I feel a little nervous I suppose that I will get excited or somnething. My testicles seem to really tighten up and my penis is pretty small. Sometimes I feel pressure in my groin.

Then when I get to work my OCD kicks in and I check my penis to see if I leaked pre-cum or something. Then I pee and later check again to see if any pre-cum leaked out after the first time I peed (like I was somehow excited in the shower and it leaked out of my penis later). Well today I did find a little stickeyness to my pee....does that mean I get excited in the shower? This is really killing me. Thanks.
Posted Thu, 14 Feb 2013 in Mental Health
Answered by Dr. Sundar Gnanavel 2 hours later
Thanks for your query. I understand your concern with the OC symptoms. It is definitely possible that repeated thoughts/doubts if you are XXXXXXX inspite of recognition of the fact that is not not so as well as repetitive doubts if you leaked pre-cum during shower associated with repeated checking are also part of OCD. Effective anti-OCD medication like SSRI's are available in addition to psychotherapy (eg cognitive behavioural therapy or exposure and response prevention). Hence there is nothing to worry. Getting excited in shower at gym does not indicate anything towards your sexual orientation and it is not something that you need to worry about. Do clarify anything else you may wish to.
Dr Sundar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor